I just recently found out that I’ve gained four pounds (I was stuck at 165, and then eventually gained one pound) when I was at the doctor a few days ago for a general check-up. While I was there, I found out that I’ve gotten to 170 lbs and that my cholesterol levels are high from me having an unholy craving for sugary foods. Though I’ve always had a sweet tooth, it’s never really been to this extent. I believe that the factors of my extremely sedentary lifestyle mixed with the food craving symptom that comes with taking Seroquel are the causes of my weight gain, and I’m planning on shedding this weight off.
But before I do anything first, I’m curious to how those on here who have lost weight/are active and are taking/have taken Seroquel have been able to do so. Is the weight loss process like ‘melting’ it off over a certain period of time or does it take more time and effort to get rid of the weight? Tips for exercises and the like would be useful, too. Any help is appreciated!
I’ve only been on seroquel for short periods, for a couple weeks at a time when I’m nervous I might slip into a full blown psychotic episode. While on it, all I feel like doing in eating chocolate ice cream and sleeping. For me, getting off it was the only way to get over these cravings. But maybe if you’re on it long term then the cravings lessen.
I’ve lost 20 pounds from September 1st but it’s been two months where I am stuck at my current weight of 300 lbs. I was able to go down to 293 lbs but gained it all back. I am not able to lose anymore weight, even if I eat more healthy foods. I think the problem is with portions or the amount I eat in a day. I want to slim down before starting class again as some jokes were made on fat folks and I felt at the center of it. Everyone in this goddamn course is so slim except for two girls!
I can relate to what you said about Seroquel. For me, it’s both a blessing and a curse. I’ve been taking Seroquel for two years now, but the dosages have increased whenever I would report suffering from a psychotic episode. Maybe the changes could be a factor?
I’m sorry to hear about that. Your situation sounds pretty frustrating. I can emphasize to feeling as if you’re in the center of a joke that’s targeted at certain people. And with most of the people in your course being slim, that definitely sounds like it makes the experience all the more alienating.